About Editorial Board
Editorial Board members
We are pleased to announce that the following distinguished mathematicians will join our editorial board as a part of a reform of Hokkaido Mathematical Journal (HMJ).
- Professor Charles M. ELLIOTT (University of Warwick, UK)
- Professor Yoshikazu GIGA (University of Tokyo, Japan)
- Professor Haruzo HIDA (University of California, Los Angeles, USA)
- Professor Stanislaw JANECZKO (Warsaw University of Technology, Poland)
- Professor Tohru OZAWA (Waseda University, Japan)
|Masanori ASAKURA||Hitoshi FURUHATA
|Takahiro HASEBE||Akihito HORA
|Goo ISHIKAWA*||Masaharu KOBAYASHI
|Hideo KUBO||Tadahiro MIYAO
|Masaharu NAGAYAMA||Toru OHMOTO
|Kenichiro TANABE||Michiko YURI
The main purpose of Hokkaido Mathematical Journal is to promote research activities in pure and applied mathematics by publishing original research papers. Selection for publication is on the basis of reports from specialist referees commissioned by the editors.
Submission of the manuscript to the Hokkaido Mathematical Journal (HMJ) implies that submitted manuscripts have not been published, nor will be simultaneously submitted or published elsewhere. By submitting a manuscript to the HMJ, the authors agree that the copyright to their manuscript is transferred to the Publisher (Department of Mathematics, Hokkaido University)of the HMJ if and when the manuscript is accepted for publication in the HMJ. The copyright covers the right to reproduce and distribute the manuscript by means of printing, reprinting or any other method deemed appropriately by the Publisher including electronic means, photographic reproductions, microfilm or any other reproductions of similar nature, as well as translations. But the authors reserve the following rights:
- The right to use all or part of this manuscript in future works of their own, such as lectures, lecture notes, press releases, reviews, Ph.D.theses, text books, or reprint books.
- The right to keep the manuscript, after it has been published, in any preprint server or the authors' Web sites or any institutional repository in its published form for research, education and other academic purposes, provided that the authors state that it was published in the HMJ, and that the copyright notice in proper form is placed on all copies.
Preparation of Papers
Papers submitted for publication should be written in English. Authors are requested to provide an abstract, keywords and the 2010 Mathematical Subject Classification.
The title page should contain the name, address, fax number and/or e-mail address of the author to whom proofs should be sent and editorial correspondence should be made.
It is expected that manuscripts be prepared with TeX and, after acceptance for publication, the authors are requested to send the final text file of the manuscript with the data of Mathematics Subjects Classification and the running title within 60 characters, to 'journal at math.sci.hokudai.ac.jp'.
References to articles and books should be arranged alphabetically and styles of the following examples are preferred:
or[ABS] Atiyah M.F., Bott R.and Shapiro A., Clifford modules. Topology 3(1964),3-38.
or[M] Milner R., Communication and Concurrency. Prentice-Hall, London,1989.
or[S] Sjoestrand J., Microlocal analysis for the periodic magnetic Schroedinger equation adn related questions. Microlocal analysis and applications, Montecantini Terme 1989,Lecture Notes in Math.,vol.1495, Springer-Verlag, Berlin,1991,pp.237-332.
Submission of Papers
Two copies of each paper should be sent to the Editor-in-Chief, whose address can be found on the inside front cover. The submission of a paper implies the author's assurance that it has not been published nor submitted for publication elsewhere.
Manuscripts can also be submitted electronically to the Editorial office: 'journal at math.sci.hokudai.ac.jp'. We strongly recommend that a PDF file of the manuscript be submitted along with the TeX source file which can readily be compiled.
Authors receive only one set of proofs for correction. Excessive alternations will be charged to the author.
Submission of Articles and Editorial Correspondence
Submission of articles and editorial correspondence should be addressed to
Editor-in-Chief, Hokkaido Mathematical Journal
Department of Mathematics, Hokkaido University
Kita 10, Nishi 8, Kita-Ku, Sapporo, Hokkaido, 060-0810, Japan
Phone : +81-11-706-2634 FAX : +81-11-706-3419
E-mail : journal[at]math.sci.hokudai.ac.jp
Subscription and back issues
Correspondence concerning subscriptions should be addressed to
Japan Publications Trading Co., LTD.
1-2-1 Sarugaku-cho, Chiyoda-ku, TOKYO, 101-0064, JAPAN
Phone: +81 3-3292-3753
Fax: +81 3-3292-0410